# SDR 2003FA0000952

- Difficulty date: September 2, 2003
- Submitted: September 23, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSE35LP0723E105P
- Part serial: 69722
- Condition: Failed
- Location: Cell
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-12.  DOM: JUNE 1998
